# SDR COMA9960175

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215107
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE.  REPLACED THE NLG CENTERING PROXIMITY SWITCH BRACKET.
